question-icon

Can Oxycodone For Knee Surgery Cause Body Chills?

default
Posted on Mon, 16 Oct 2017
Question: hello ,Since july, 2017, i,ve occassionally been prescribed 5mg of oxycodin as result of my knee surgery .I seem to get chills regularly , possibly as a result.are these related in your opinion ?
doctor
Answered by Dr. Dr. Muhammad Sareer Khalil (1 hour later)
Brief Answer:
Not related to oxycodone , usually

Detailed Answer:
Hello and Welcome

I appreciate your concern

Oxycodone is related with adverse effects like sweating, flushing of head , neck and chest. It isn't usually associated with fever , rigors and chills. If there is no recorded fever and the intensity of the symptoms hasn't worsened then it can be continued at the halved strength.

Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2906 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Can Oxycodone For Knee Surgery Cause Body Chills?

Brief Answer: Not related to oxycodone , usually Detailed Answer: Hello and Welcome I appreciate your concern Oxycodone is related with adverse effects like sweating, flushing of head , neck and chest. It isn't usually associated with fever , rigors and chills. If there is no recorded fever and the intensity of the symptoms hasn't worsened then it can be continued at the halved strength. Wishing you best of health Thanks Let me know if you have any query Please consult your doctor before deciding on any further course of action. For future follow up / correspondence you may ask me directly at the link given below http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107 Dr. M.S. Khalil